Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 67, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at May 10, 2015, 10:09 PM CDT for Van Zandt County, Texas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2015, 10:09 PM CDT (03:09 UTC)
- Expired
- May 10, 2015, 10:45 PM CDT
- In force
- 36 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Van Zandt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 154 km from the middle of the area, began a volume at 03:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 10:19 AM CDT | Tornado Watch | SPC | 13 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1254 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1336 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 6.2
The text
As transmitted, in the capitals the NWS used until 2016.
988
WFUS54 KFWD 110309
TORFWD
TXC467-110345-
/O.NEW.KFWD.TO.W.0067.150511T0309Z-150511T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1009 PM CDT SUN MAY 10 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN VAN ZANDT COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1045 PM CDT
* AT 1009 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 9 MILES EAST OF PURTIS CREEK STATE PARK...OR 9
MILES SOUTH OF CANTON...MOVING NORTHEAST AT 25 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
VAN AROUND 1040 PM CDT.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 531 AND 542.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3235 9566 3236 9591 3244 9597 3266 9561
3263 9559 3248 9560 3242 9552 3241 9551
TIME...MOT...LOC 0309Z 240DEG 24KT 3241 9584
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
302 follow-up statements
050
WWUS54 KFWD 110328
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1028 PM CDT SUN MAY 10 2015
TXC467-110345-
/O.CON.KFWD.TO.W.0067.000000T0000Z-150511T0345Z/
VAN ZANDT TX-
1028 PM CDT SUN MAY 10 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
SOUTHEASTERN VAN ZANDT COUNTY...
AT 1028 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED JUST SOUTH OF VAN...OR 13 MILES SOUTHEAST OF
CANTON...MOVING NORTHEAST AT 25 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
VAN AROUND 1035 PM CDT.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 531 AND 542.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3235 9567 3253 9582 3266 9561 3263 9559
3248 9560 3242 9552 3241 9551 3235 9566
TIME...MOT...LOC 0328Z 218DEG 23KT 3247 9565
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
30643
WWUS54 KFWD 110344
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1044 PM CDT SUN MAY 10 2015
TXC467-110354-
/O.EXP.KFWD.TO.W.0067.000000T0000Z-150511T0345Z/
VAN ZANDT TX-
1044 PM CDT SUN MAY 10 2015
...THE TORNADO WARNING FOR SOUTHEASTERN VAN ZANDT COUNTY WILL EXPIRE
AT 1045 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3235 9567 3253 9582 3266 9561 3263 9559
3248 9560 3242 9552 3241 9551 3235 9566
TIME...MOT...LOC 0342Z 240DEG 24KT 3247 9565
$$
30What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 10, 9:11 PM CDT, 58 minutes earlier.
Area forecast discussion, May 10, 9:11 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 911 PM CDT SUN MAY 10 2015 .UPDATE... THE TORNADO THREAT IS DIMINISHING ACROSS PORTIONS OF NORTH TEXAS...SO THE TORNADO WATCH HAS BEEN CANCELLED FOR AREAS ALONG AND WEST OF A SHERMAN...TO DALLAS...TO GATESVILLE LINE. WHILE SCATTERED STORMS MAY OCCUR IN THESE AREAS TONIGHT...THE TORNADO THREAT IS EXPECTED TO REMAIN LOW. FOR AREAS EAST OF THIS LINE...THE TORNADO WATCH HAS BEEN EXTENDED UNTIL 11 PM DUE TO CONTINUED FAVORABLE CONDITIONS. && .AVIATION... /ISSUED 709 PM CDT SUN MAY 10 2015/ /00Z TAFS/ YET ANOTHER ACTIVE DAY AND CHALLENGES WITH REGARD TO CONVECTIVE TIMING INTO ALL TERMINALS...AS THE PERSISTENT UPPER LOW FINALLY SHOWS SIGNS OF LIFTING NORTHEAST OVER THE NORTHERN PLAINS. A COLD FRONT WAS SEEN MOVING INTO THE KABI/KSPS AREAS ATTM. LINEAR FORCING WILL HOLD ACROSS THE AREA TONIGHT WITH MOST HIGH RES MODELS PROGRESSING CONVECTIVE ACTIVITY TO THE EAST OF I-35 BY MIDNIGHT AND INTO THE OVERNIGHT...OUTSIDE OF THE NAM WHICH HOLDS SOME ISOLATED ELEVATED ACTIVITY BACK W/SW OF WACO OVERNIGHT. WE WILL TIME CONVECTION THROUGH ALL TERMINALS THROUGH 03Z WITH POSSIBLE MVFR CONDITIONS. A PRE-FRONTAL TROUGH WILL ARRIVE BY MIDNIGHT AT DFW TERMINALS SHIFTING WINDS LIGHT W/SW LESS THAN 10 KTS...WHILE BEING DELAYED 3-4 HOURS AT WACO. AHEAD OF THE SURFACE TROUGH WINDS WILL BE S/SE 10-15 KTS. THE FROPA WILL GENERALLY OCCUR BETWEEN 09Z-12Z AT ALL TERMINALS WITH WINDS BECOMING NW NEAR 10 KTS...THOUGH IT MAY OCCUR SOONER ACROSS THE DFW AREA. WE/LL MONITOR FROPA TRENDS CLOSELY FOR CONVERSION TO N FLOW. OTHERWISE...EXPECT CONDITIONS TO BE VFR THROUGH 05Z-06Z...WITH POTENTIAL FOR MVFR CIGS AND/OR VSBYS OVERNIGHT. MAIN CHALLENGE WILL BE IF SKIES CLEAR MORE THAN EXPECTED AROUND AND AFTER FROPA BEFORE SUNRISE MONDAY MORNING. WITH STANDING WATER AND A LOT OF WET SOIL...WE CANNOT RULE OUT BRIEF IFR FORMATION EARLY MONDAY MORNING. A LOT WILL DEPEND ON CLEARING AND WIND SPEEDS BY 12Z MONDAY AND WE HOPE TO HAVE BETTER CONFIDENCE ON TRENDS LEADING UP TO THE 06Z AND 12Z TAF SETS. 05/ && .PREV DISCUSSION... /ISSUED 319 PM CDT SUN MAY 10 2015/ ANOTHER ROUND OF THUNDERSTORMS WILL CONTINUE THROUGH THE AFTERNOON AS ABUNDANT LOW LEVEL MOISTURE AND INSTABILITY INTERACTS WITH NUMEROUS MESO-SCALE BOUNDARIES LEFT OVER FROM EARLIER CONVECTION. THESE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE AS WELL AS PRODUCE HEAVY RAINFALL AND FLOODING. A COLD FRONT WILL MOVE INTO THE NORTHWEST ZONES THIS EVENING AND PROVIDE ADDITIONAL FOCUS FOR THUNDERSTORMS. WE EXPECT STORM CHANCES TO DECREASE FROM NORTHWEST TO SOUTHEAST THROUGH THE NIGHT AND INTO MONDAY MORNING AS DRIER AIR BEGINS TO WORK IN BEHIND THE FRONT. THE BEST CHANCES FOR STORMS OVERNIGHT WILL BE ACROSS THE SOUTHEAST ZONES. AGAIN SEVERE STORMS AND HEAVY RAINFALL WILL BE POSSIBLE. WE WILL LEAVE THE FLASH FLOOD WATCH IN PLACE ACROSS THE NORTHERN HALF OF THE AREA THROUGH 7 AM MONDAY. THE FRONT WILL MOVE SOUTH OF THE FORECAST AREA ON MONDAY AND BRING AN END TO MOST OF THE PRECIPITATION. HOWEVER...SOME SHOWERS AND STORMS WILL LINGER NORTH OF THE FRONT THROUGH MONDAY NIGHT... ESPECIALLY ACROSS THE SOUTHERN ZONES. THE COLD FRONT SHOULD BEGIN TO LIFT NORTH/NORTHWEST ON TUESDAY IN RESPONSE TO A DEVELOPING LOW PRESSURE SYSTEM IN THE WEST. AS A RESULT...PRECIPITATION CHANCES WILL BE ON THE INCREASE TUESDAY AND TUESDAY NIGHT. THE LOW PRESSURE SYSTEM SHOULD MOVE INTO NEW MEXICO ON WEDNESDAY AND ACROSS WEST TEXAS ON THURSDAY. THIS WILL BRING A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS TO NORTH TEXAS WEDNESDAY THROUGH THURSDAY. PRECIPITATION CHANCES WILL DECREASE FRIDAY/FRIDAY NIGHT AS THE UPPER TROUGH AXIS MOVES EAST OF THE REGION AND UPPER LEVEL HIGH PRESSURE BRIEFLY BUILDS OVER THE STATE. THE UPPER RIDGE IS PROGGED TO FLATTEN AND MOVE QUICKLY EAST ON SATURDAY AS YET ANOTHER LOW PRESSURE SYSTEM APPROACHES FROM THE WEST. THIS SYSTEM WILL BRING MORE RAIN CHANCES NEXT SUNDAY AND BEYOND. RIGHT NOW IT APPEARS THAT THE SEVERE WEATHER POTENTIAL MONDAY AND TUESDAY WILL BE MUCH LOWER THAN WE HAVE SEEN THE PAST SEVERAL DAYS BUT THE SEVERE WEATHER THREAT WILL BE ON THE INCREASE WEDNESDAY AND THURSDAY. WE WILL STILL HAVE TO BE CONCERNED WITH FLOODING THROUGH THE WEEK DUE TO SATURATED CONDITIONS IN MANY LOCATIONS. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 61 79 56 73 59 / 60 20 20 40 50 WACO, TX 65 82 57 72 60 / 70 50 60 60 50 PARIS, TX 63 78 56 73 59 / 80 30 10 30 40 DENTON, TX 58 79 54 74 59 / 50 20 10 40 50 MCKINNEY, TX 59 78 56 74 59 / 60 30 10 40 50 DALLAS, TX 62 80 57 73 59 / 60 30 20 40 50 TERRELL, TX 64 80 58 74 60 / 80 40 20 40 50 CORSICANA, TX 65 83 59 73 61 / 80 50 40 40 50 TEMPLE, TX 66 84 58 69 62 / 70 60 60 60 50 MINERAL WELLS, TX 58 78 56 72 59 / 40 20 20 40 50 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR TXZ091>095-100>107- 115>121-129>134-141-143>145. &&
Hazardous weather outlook, May 10, 9:26 PM CDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 926 PM CDT SUN MAY 10 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 926 PM CDT SUN MAY 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT WILL CONTINUE MAINLY EAST OF A BOWIE...TO MINERAL WELLS...TO COMANCHE LINE. SEVERE THUNDERSTORMS CONTAINING LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES WILL REMAIN POSSIBLE EAST OF INTERSTATE 35...ALONG WITH A HEAVY RAIN AND LOCALIZED FLOODING THREAT. THE SEVERE WEATHER AND HEAVY RAIN THREAT SHOULD DECREASE FROM WEST TO EAST OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL TEXAS MONDAY THROUGH SATURDAY. ISOLATED SEVERE STORMS ARE POSSIBLE MONDAY AND TUESDAY. HOWEVER...THE CHANCE FOR SEVERE STORMS WILL INCREASE WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION REMAINS POSSIBLE EAST OF A BONHAM...TO TERRELL...TO HILLSBORO...TEMPLE THROUGH MIDNIGHT.
In the hours before
Local storm report, May 10, 8:53 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
853 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM FLASH FLOOD WEST 31.80N 97.10W
05/10/2015 MCLENNAN TX EMERGENCY MNGR
NORTHBOUND RAMP TO INTERSTATE 35 AT FM 1858 CLOSED DUE
TO HIGH WATER.Local storm report, May 10, 8:58 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
858 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM FLASH FLOOD DAWSON 31.88N 96.72W
05/10/2015 NAVARRO TX EMERGENCY MNGR
STREET FLOODING REPORTED IN DAWSON.Special weather statement, May 10, 9:04 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
904 PM CDT SUN MAY 10 2015
TXZ105>107-123-110245-
HUNT TX-HOPKINS TX-RAINS TX-DELTA TX-
904 PM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR HOPKINS...EASTERN HUNT...DELTA
AND RAINS COUNTIES UNTIL 945 PM CDT...
AT 904 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
EMORY...OR 15 MILES SOUTHWEST OF SULPHUR SPRINGS...MOVING NORTH AT 40
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SULPHUR SPRINGS...COMMERCE...COOPER...EMORY...EAST TAWAKONI...
CUMBY...COMO...CAMPBELL...COOPER LAKE PARK SOUTH SULPHUR...COOPER
LAKE PARK DOCTORS CREEK...POINT...LONE OAK...TIRA AND PECAN GAP.
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 104 AND 142.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTH CENTRAL
TEXAS.
LAT...LON 3296 9531 3296 9566 3285 9565 3285 9600
3286 9600 3339 9591 3340 9591 3341 9586
3345 9586 3345 9553 3344 9550 3345 9549
3339 9538 3338 9531
TIME...MOT...LOC 0204Z 180DEG 33KT 3295 9575
30Local storm report, May 10, 9:13 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
913 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND DMG 1 S VAN 32.51N 95.65W
05/10/2015 VAN ZANDT TX EMERGENCY MNGR
LARGE TREES DOWN ACROSS FM 314.Local storm report, May 10, 9:22 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
922 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TORNADO VAN 32.52N 95.65W
05/10/2015 VAN ZANDT TX EMERGENCY MNGR
TORNADO REPORTED BY VAN POLICE DEPARTMENT. DAMAGE TO
HOMES REPORTED.Local storm report, May 10, 9:46 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
946 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 PM FLASH FLOOD CORSICANA 32.10N 96.47W
05/10/2015 NAVARRO TX EMERGENCY MNGR
HIGH WATER RESCUES UNDERWAY IN CORSICANA AND ALONG
INTERSTATE 45 SOUTH OF CORSICANA.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:07 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, Limestone, McLennan, Navarro | 53 min |
| May 10, 7:23 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 67 min |
| May 10, 7:28 PM CDT | Flash Flood Warning | FWD | Grayson | 4 hr |
| May 10, 7:29 PM CDT | Tornado Warning | FWD | Ellis, Navarro | 31 min |
| May 10, 7:37 PM CDT | Flash Flood Warning | FWD | Bosque, Hill | 3 hr |
| May 10, 7:41 PM CDT | Tornado Warning | FWD | Hill, Navarro | 49 min |
| May 10, 7:42 PM CDT | Flash Flood Warning | FWD | Ellis, Navarro | 5 hr |
| May 10, 7:53 PM CDT | Special Weather Statement | FWD | Henderson, Van Zandt | 37 min |
| May 10, 8:22 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Kaufman, Navarro | 53 min |
| May 10, 8:37 PM CDT | Special Weather Statement | FWD | Van Zandt | 38 min |
| May 10, 8:50 PM CDT | Flash Flood Warning | FWD | McLennan | 3 hr |
| May 10, 8:54 PM CDT | River Flood Warning | FWD | Comanche | 34 hr |
| May 10, 8:55 PM CDT | Tornado Warning | FWD | Van Zandt | 35 min |
| May 10, 9:04 PM CDT | Special Weather Statement | FWD | Delta, Hopkins, Rains | 41 min |
| May 10, 9:10 PM CDT | Flash Flood Warning | FWD | Henderson, Kaufman, Van Zandt | 3 hr |
| May 10, 9:14 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Kaufman, Navarro, Van Zandt | 61 min |
| May 10, 9:54 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 66 min |
| May 10, 10:19 PM CDT | Special Weather Statement | FWD | Lampasas | 41 min |
| May 10, 10:41 PM CDT | Severe Thunderstorm Warning | FWD | Navarro | 64 min |
| May 10, 10:48 PM CDT | Flash Flood Warning | FWD | Navarro | 3 hr |
| May 10, 10:58 PM CDT | Flash Flood Warning | FWD | Bosque, Hill, Limestone, McLennan | 3 hr |
| May 10, 11:14 PM CDT | Areal Flood Warning | FWD | Cooke, Denton | 9 hr |
| May 10, 11:20 PM CDT | Areal Flood Warning | FWD | Grayson | 9 hr |
| May 10, 11:20 PM CDT | Special Weather Statement | FWD | Coryell, Lampasas | 40 min |
| May 11, 12:02 AM CDT | Areal Flood Advisory | FWD | Coryell, Lampasas | 3 hr |
| May 11, 12:02 AM CDT | Special Weather Statement | FWD | Lampasas | 43 min |
| May 11, 12:05 AM CDT | Flash Flood Warning | FWD | Henderson, Kaufman, Van Zandt | 3 hr |
| May 11, 12:05 AM CDT | Special Weather Statement | FWD | Anderson | 40 min |
| May 11, 12:13 AM CDT | Areal Flood Warning | FWD | Ellis | 6 hr |
| May 11, 12:14 AM CDT | Tornado Warning | FWD | Anderson | 31 min |
| May 11, 12:30 AM CDT | Flash Flood Watch | FWD | Anderson, Bell, Falls, Freestone, Henderson, Leon and 5 more | 6 hr |
| May 11, 12:51 AM CDT | Flash Flood Warning | FWD | Henderson | 4 hr |
| May 11, 12:55 AM CDT | Flash Flood Warning | FWD | Freestone, Limestone | 3 hr |
| May 11, 1:24 AM CDT | Special Weather Statement | FWD | Anderson | 51 min |
| May 11, 1:35 AM CDT | Flash Flood Warning | FWD | Navarro | 3 hr |
| May 11, 1:57 AM CDT | Areal Flood Warning | FWD | Hill, McLennan | 6 hr |
| May 11, 2:08 AM CDT | Tornado Warning | FWD | Anderson, Freestone | 37 min |
| May 11, 2:41 AM CDT | Severe Thunderstorm Warning | FWD | Anderson | 52 min |
| May 11, 2:56 AM CDT | Severe Thunderstorm Warning | FWD | Leon | 64 min |
| May 11, 3:00 AM CDT | Flash Flood Warning | FWD | Henderson, Van Zandt | 3 hr |
| May 11, 3:05 AM CDT | River Flood Warning | FWD | Limestone | 54 hr |
| May 11, 3:05 AM CDT | River Flood Warning | FWD | Leon, Robertson | 13 days |
| May 11, 3:11 AM CDT | Special Weather Statement | FWD | Leon, Robertson | 49 min |
| May 11, 4:00 AM CDT | Areal Flood Warning | FWD | Freestone, Limestone | 6 hr |
| May 11, 4:41 AM CDT | Areal Flood Warning | FWD | Navarro | 6 hr |
| May 11, 5:14 AM CDT | Special Weather Statement | FWD | Milam | 46 min |
| May 11, 5:23 AM CDT | Areal Flood Advisory | FWD | Milam, Robertson | 3 hr |
| May 11, 5:59 AM CDT | Areal Flood Warning | FWD | Henderson, Van Zandt | 3 hr |
| May 11, 9:18 AM CDT | Areal Flood Warning | FWD | Henderson, Van Zandt | 6 hr |
| May 11, 9:48 AM CDT | River Flood Warning | FWD | Anderson, Freestone, Leon | 58 days |
| May 11, 10:46 AM CDT | Areal Flood Warning | FWD | Navarro | 6 hr |
| May 11, 3:56 PM CDT | Flash Flood Watch | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 52 hr |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.